The Neumann problem for elliptic second-order equations in unbounded domains
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 330-332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a16,
author = {G. I. Aslanov},
title = {The {Neumann} problem for elliptic second-order equations in unbounded domains},
journal = {Differencialʹnye uravneni\^a},
pages = {330--332},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a16/}
}
G. I. Aslanov. The Neumann problem for elliptic second-order equations in unbounded domains. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 330-332. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a16/